Advertisement

Central European Journal of Operations Research

, Volume 15, Issue 3, pp 271–280 | Cite as

On the closure of the feasible set in generalized semi-infinite programming

  • Harald Günzel
  • Hubertus Th. Jongen
  • Oliver Stein
Original Paper

Abstract

In generalized semi-infinite programming the feasible set is known to be not closed in general. In this paper, under natural and generic assumptions, the closure of the feasible set is described in explicit terms.

Keywords

Semi-infinite programming Feasible set Projection Genericity 

Mathematics Subject Classification (2000)

90C34 90C46 90C31 90C47 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Graettinger TJ, Krogh BH (1988) The acceleration radius: a global performance measure for robotic manipulators. IEEE J Robot Autom 4:60–69CrossRefGoogle Scholar
  2. Hettich R, Kortanek KO (1993) Semi-infinite programming: theory, methods, and applications. SIAM Rev 35:380–429CrossRefGoogle Scholar
  3. Horst R, Tuy H (1990) Global optimization. Springer, BerlinGoogle Scholar
  4. Jongen HTh, Jonker P, Twilt F (2000) Nonlinear optimization in finite dimensions. Kluwer, DordrechtGoogle Scholar
  5. Jongen HTh, Rückmann J-J (1999) One-parameter families of feasible sets in semi-infinite optimization. J Global Optim 14:181–203CrossRefGoogle Scholar
  6. Stein O (2001) First order optimality conditions for degenerate index sets in generalized semi-infinite programming. Math Oper Res 26:565–582CrossRefGoogle Scholar
  7. Stein O (2003) Bi-level strategies in semi-infinite programming. Kluwer, BostonGoogle Scholar
  8. Stein O (2006) A semi-infinite approach to design centering. In: Dempe S, Kalashnikov V (eds) Optimization with multivalued mappings. Springer, Heidelberg, pp 209–228CrossRefGoogle Scholar
  9. Winterfeld A (2004) Maximizing volumes of lapidaries by use of hierarchical GSIP-models. Diploma Thesis, Technische Universität Kaiserlautern and Fraunhofer Institut für Techno- und WirtschaftsmathematikGoogle Scholar

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  • Harald Günzel
    • 1
  • Hubertus Th. Jongen
    • 1
  • Oliver Stein
    • 2
  1. 1.Department of MathematicsRWTH Aachen UniversityAachenGermany
  2. 2.School of Economics and Business EngineeringUniversity of Karlsruhe (TH)KarlsruheGermany

Personalised recommendations